MathSciNet Relay Station
MathSciNet bibliographic data
MR1324013 (96j:39003) 39A10 (39A12)
Došlý, Ondřej Transformations of linear Hamiltonian difference systems and some of their applications. J. Math. Anal. Appl. 191 (1995), no. 2, 250–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement